Doxy 400mg and Zith 500mg - 1 month Cefuroxime 1g and Zith 500mg - 1 month (additional herbs both months i.e. cat's claw, resveratrol, etc.)
Ever since my tick bites almost a year ago I've had very faint wavy white lines/false stretch marks on both of my upper hips along with tiny red pimple/bumps surrounding the lines.
(They definitely are not actually pimples or stretch marks; they just appear that way.)
I am now 100% sure that they are a symptom of Bartonella, because I've never seen that sort of rash associated with Lyme(plus, I've treated Lyme) or babesia.
The abx I've been on have not helped in the slightest. In fact, all of my neurological/psychological symptoms have continued to worsen.
I will see my llmd in three days, and I plan to tell him that I want to be put on Bartonella medicine: Rifampin + Minocycline along with pulsed Flagyl.
Does this rash sound like a typical bart rash?
Is this a good abx combo?
Is it too many abx at once?
Will it penetrate the BBB effectively? (I am desperate to have my mind back.)
Has anyone had success with Rif/Mino/Flagyl combo fighting bartonella?
Please give me some advice -- I'm desperate.
Posted by Rianna (Member # 11038) on :
[QUOTE]Originally posted by bernieb4: Ever since my tick bites almost a year ago Doxy 400mg and Zith 500mg - 1 month Cefuroxime 1g and Zith 500mg - 1 month
I am confused, you say you had a tick bite a year ago but have only listed 2 months antibiotics? and you only stayed on each one month?
Can you clarify at what point were you treated, was it right after the bite or later?
Can you also clarify why you switched AB's so quickly as you would give each AB many months normally
Posted by Alv (Member # 15192) on :
none of the antibiontics you took ( even though short time) covers bart at all.
Start with DOXY 400mg , Azithr at least 500mg or 600mg and rifampin 300mg and rump up to 600mg and pulse flagyl 2weeks on and 3 weeks off.
Check how can you tolerate them
Do not do rifampin alone as the bugs gets resistant and do not stop it without at least 6 months or getting rid of your symtoms
CNS involment is definitly bart
If you have some symtoms..stress them out..as foot pain , shin pain, etc... ( well if you want to try it out and see )
You might feel that you get worst..yes it is very posible as you kill them you will get more and more emotional and anxiety will get worst..
check heart also..Hope you have a low load ...and not deep bone pain ..
Herbs you taking are not gfor bart
Take CUMANDA -or Resveratrol - and rotate with stephania root -also ..that covers bart or stops is from reproducing
Posted by SForsgren (Member # 7686) on :
I agree that Cumanda could have a good application for treatment of Bartonella.
Posted by bejoy (Member # 11129) on :
That sure sounds like a bart rash.
I used a Bartonella homeopathic series remedy from Deseret Biologicals. Homeopathics are drops that you take under the tongue. You have to get them by prescription from someone who practices homeopathy, like a Naturopathc physician.
I don't have experience with antibiotics for treating bartonella, but the homeopathics worked very well for me. Good luck with your treatment.
Posted by LymeCFIDSMCS (Member # 13573) on :
Sure sounds like bartonella. Nothing helped my bart until I took Cipro, but had to stop it due to tendon problems, then relapsed but had to wait to try Rifampin due to liver problems. I'm on Rifampin now and it's definitely helping my bart, but very very very slowly. Cipro was much quicker.
If you do try Rifampin be patient. It is notoriously slow but some people have great results.
Posted by bernieb4 (Member # 14654) on :
Rianna, I didn't know it was Lyme/Bart until 3 months ago, which is when I started the Doxy and Zith. I wasn't getting much for results on those or on Cef and Zith, and I was relatively patient with the combos. I don't believe they were effectively hitting the bartonella, which I believe to be the culprit of all my psycho/neuro/cognitive problems.
----- I will look into cumanda again, though I believe it was too expensive. I am taking resveratrol as I mentioned. Also, I'm taking stephania and cat's claw and other Buhner herbs.
I forgot to mention that I did go on two months of Ciprofloxacin (relatively high dosage) about 4 months ago, before I knew I had Lyme/bart.
Ultimately, I may just need to wait and wait, which really sucks...I mean a lot. I'm a fighter, and I'm young, and my idea of fighting has never been kicking back and waiting; especially not when my mind is being taken over more and more. The bartonella makes me crazy -- it's truly frightening the feelings it induces.
I'll try Rifampin/Minocycline/Flagyl and some cumanda...and wait.
Posted by seibertneurolyme (Member # 6416) on :
The 3 meds you have listed are some of the most difficult to take. I would be very cautious and start with low doses of these meds. Would take either Mino or Flagyl by itself first and then add in the 2nd one and Rifampin last.
Actually some LLMD's do prescribe Zith for Bart.
Hubby was pulsing 5 meds to cover Bart and Babs and Lyme -- Mino, Bactrim, Levaquin, Alinia, and Rifampin -- all at low doses plus Artemesinin, Resveratrol, HH and many supplements.
New plan is to switch Zith for Levaquin and stop artemesinin as well but to continue everything else.
This is the most antibiotics hubby has ever been on, but he first took only Levaquin to get the Bart load down. Then added in the Mino and others one at a time. Had previously treated both Lyme and Babs agressively as well.
However you treat it Bart and Babs require a minimum of 4 -6 months of continuous treatment in my opinion and according to most LLMD's.
This is not medical advice, just my opinion based on hubby's experiences.
Posted by trish4 (Member # 14156) on :
Ive heard levaquin is a great drug for bart.
Posted by thomasx (Member # 13431) on :
I'm curious as to why so many of you weren't doing Levaquin for Bart?
Posted by lymemomtooo (Member # 5396) on :
Levaquin is a drug that can cause tendon damage, so this is why some drs are very cautious with it.
My daughter only took it for 3 days and had tendon pain so the dr immediately took her off of it.
A year later, it was prescribed while she was in the hospital. It was a much lower dose and she did not have an issue at all.
I think some patients have had severe tendon damage with it. lmt